MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stretcher was returned to the manufacturer for a functional and visual evaluation.The reported issue with the touchpads could not be duplicated and the buttons were operating as intended.Additionally, the stability of the stretcher was tested with 400lbs and the stretcher did not tip and all four wheels remained on the ground.Due to the nature of the incident and the age of the stretcher, the touchpads were replaced as a preventive measure and the stretcher was returned to the customer.It is suspected the nature of the medical activities being performed during and after the unloading of the stretcher may have unintentionally contributed to the shift in the stretcher's center of gravity resulting in the tip.
 
Event or Problem Description
It was reported after unloading an emergent patient from the ambulance at the hospital, the buttons did not function to lower the stretcher to a lowered transport height.At the time a medic was on the stretcher with the patient performing chest compressions.The crew began turning the stretcher, with the medic and patient, at the loading height and the weight of the stretcher began shifting to the patients right and the stretcher tipped to the ground.The medic did not report any injury as a result of the tip.The patient remained restrained to the stretcher but was observed to have sustained a laceration above the left eye.The patient was removed from the stretcher restraints and chest compressions resumed until hospital staff took over the patient care.No additional information was provided on the outcome of the patient.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22388376
Report Number1523574-2025-00070
Device Sequence Number17887210
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)200806
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Device Catalogue Number0015811
Device Lot NumberM675140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight159 KG